# SDR QXEA9900295

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND ELEVATOR HINGE PANEL 53K HAS BEEN TORN AT 2 PLACES DUE TO PANEL 53AB CONTACTING IT WHEN ROTATING ELEVATOR THOUGH TRAVEL RANGE.  REPAIRED IAW HORIZON AIR EA 4-27-72.
